Skip to Main content Skip to Navigation
Journal articles

Monetary rules in a two-sector endogenous growth model

Document type :
Journal articles
Complete list of metadata

https://hal-univ-orleans.archives-ouvertes.fr/hal-03532486
Contributor : Mélie HENAULT Connect in order to contact the contributor
Submitted on : Tuesday, January 18, 2022 - 3:12:59 PM
Last modification on : Tuesday, April 26, 2022 - 10:12:03 AM

Identifiers

Collections

Citation

Antoine Le Riche, Francesco Magris, Daria Onori. Monetary rules in a two-sector endogenous growth model. Economic Theory, Springer Verlag, 2020, 69 (4), pp.1049-1100. ⟨10.1007/s00199-019-01188-6⟩. ⟨hal-03532486⟩

Share

Metrics

Record views

9